Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On sets of three consecutive integers which are quadratic or cubic residues of primes


Author: H. S. Vandiver
Journal: Bull. Amer. Math. Soc. 31 (1925), 33-38
This work is cited by: Bull. Amer. Math. Soc., Volume 31, Number 8 (1925), 411--412
MathSciNet review: 1560988
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-03994-4